Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 383-391

Convergence analysis of a perturbed iterative scheme (PIS) for solution of nonlinear systems

1von Karman Institute for Fluid Dynamics, B-1640, Rhode-ST-Genese, Belgium
2Department of Mathematics, Eastern Illinois University, Charleston 61920, Illinois, USA

Received 15 October 1979; Revised 13 February 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the references [1, 2, 3] a perturbed iterative scheme (PIS) has been studied both theoretically and computationally to solve nonlinear equations. In this article a more general analysis of its convergence properties has been done